# SDR FDEA201510313429

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52142
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1110 RT, CREASE BEAM INNER CHORD FOUND 01 EACH ELONGATED HOLE.  REMOVED IAW SRM 51-40-02 REV 116 FROM STATION 1040 - 1180 RT.  CREASE BEAM INNER CHORD FABRICATED IAW DWG 144N5124 SHT 1 REV.  INSTALLED IAW 144N5200 SHT 1 REV B & SHT 2 REV B.  REPAIR CLASSIFIED AS MAJOR.
